# SDR YENA2024121601551

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,189 hours, 11,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#165, BOS-RSW. 'FUME EVENT : PASSING 4000 FEET ON DESCENT, SOCK SMELL STRONG IN CABIN AND COCKPIT; C/W INFO 2017-T015, SEC A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR ODOR, PER TSM 05-50-00-810-085-B AND D PERFORM DECONTAMINATION OF LEVEL 2 A/C OK FOR SERVICE MCC JI NOTIFIED.'
